MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568411710A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
In (b)(6) 2023 getinge became aware of an issue with one of our surgical lights configuration ¿ powerled 700 and powerled 300.As it was stated, corrosion has built up on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any rust particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled.As it was stated, corrosion has built up on the spring arm, forks, brake screws and collars.Then, photographic evidence confirmed that issue and also indicated that paint was damaged with missing particles on headlight and fork.It has come to customer attention that the cleaning agent used in their facility was the cause of the massive corrosion.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.All maquet sas products comply with: ¿ iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance ¿ iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis ¿ paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted part ¿ disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant the paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor pain chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.The concentration of chemical products and the stagnation of cleaning agent residues on the disinfected surfaces are the main factors leading to the deterioration of surfaces.To avoid paint degradation and corrosion it is recommended to respect the cleaning instructions (see user manuals or ifu), avoiding spraying, high concentrations, prolonged exposure to detergents / disinfectants solutions, and to wipe with a dry cloth and to make sure that no liquid residue is left on the device after cleaning.To reduce the appareance of rust or the degradation of the surface, the technical or maintenance manuals mentions in the preventive maintenance to lubricate some parts of device.To prevent any incident the user manuals mention to perform daily inspections in order to detect paint defects, impact marks or other damages.Maquet sas recommends to perform corrective maintenance to rectify the default after its detection.Minor paint chips can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of b5 describe event and problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous b5 describe event and problem: in 22th september, 2023 getinge became aware of an issue with one of our surgical lights configuration ¿ powerled 700 and powerled 300.As it was stated, corrosion has built up on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any rust particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 22nd september, 2023 getinge became aware of an issue with one of surgical lights - powerled.As it was stated, corrosion has built up on the spring arm, forks, brake screws and collars.Then, photographic evidence confirmed that issue and also indicated that paint was damaged with missing particles on headlight and fork.It has come to customer attention that the cleaning agent used in their facility was the cause of the massive corrosion.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Previous d1 brand name: powerled 700/300.Corrected d1 brand name: powerled tm.Previous d4 catalog #: ard568411710a.Corrected d4 catalog #: n/a.Previous d4 unique identifier (udi) #: (b)(4).Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.
 
Event or Problem Description
On 22nd september, 2023 getinge became aware of an issue with one of surgical lights - powerled.As it was stated, corrosion has built up on the spring arm, forks, brake screws and collars.Then, photographic evidence confirmed that issue and also indicated that paint was damaged with missing particles on headlight and fork.It has come to customer attention that the cleaning agent used in their facility was the cause of the massive corrosion.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17955429
Report Number9710055-2023-00773
Device Sequence Number5263794
Product Code FSY
UDI-Device Identifier03700712403003
UDI-Public(01)03700712403003
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568411710A
Device Catalogue NumberARD568411710A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown